# SDR TWAA9614301

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133TW
- Make and model: Boeing 747156
- Aircraft serial: 19957
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363673
- Condition: Moisture Contam
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 1 - DURING PRE-FLIGHT, FOUND EGRESS LIGHTS INOPERATIVE BETWEEN 'B' AND 'C' GALLEYS.  FOUND MOISTURE IN EGRESS LIGHT TRACK, MFG PN 36367-3.  CLEANED MOISTURE FROM LIGHT TRACK.  EGRESS LIGHT OPERATION THEN CHECKED NORMAL.  CHECK C-2 - 2-5-96 - JFK.  (X)
